# SDR SWAA2023062872456

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 19,641 hours, 9,695 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Switch
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTDENTANT REPORTS STRONG ELECTRICAL SMELL AND DISCOLORED LAV FLUSH SWITCH IN FWD LAV<[01] C/W SMOKE OR FUMES IN CABIN COND INSP PER M/M 05-51-56; FIM 21-00 TASK 806. FOUND FWD LAV FLUSH SWITCH DAMAGED/BURNT. REPLACED FWD LAV FLUSH SWITCH PER M/M 38-32-04; OPS NORMAL.
